Alert archive / Kentucky / Tornado Warnings in 2023
Tornado Warning 26, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jun 11, 2023, 3:01 PM CDT for Adair County, Casey County, Kentucky. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2023, 3:01 PM CDT (20:01 UTC)
- Expired
- Jun 11, 2023, 3:15 PM CDT
- In force
- 14 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Adair County, KY, Casey County, KY
The radar
The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
027
WFUS53 KLMK 112001
TORLMK
KYC001-045-112045-
/O.NEW.KLMK.TO.W.0026.230611T2001Z-230611T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
401 PM EDT Sun Jun 11 2023
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Central Casey County in central Kentucky...
Northeastern Adair County in south central Kentucky...
* Until 445 PM EDT/345 PM CDT/.
* At 401 PM EDT/301 PM CDT/, a severe thunderstorm capable of
producing a tornado was located 8 miles southeast of
Campbellsville, moving east at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Liberty, Casey Creek, Knifley, Clementsville, Rheber, Pricetown,
Gilpin, Creston, Lanhamtown and Cantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3726 8528 3726 8522 3727 8521 3727 8519
3730 8519 3738 8490 3726 8485 3721 8527
TIME...MOT...LOC 2001Z 255DEG 30KT 3725 8523
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
DM1 follow-up statement
097
WWUS53 KLMK 112015
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
415 PM EDT Sun Jun 11 2023
KYC001-045-112025-
/O.CAN.KLMK.TO.W.0026.000000T0000Z-230611T2045Z/
Casey KY-Adair KY-
415 PM EDT Sun Jun 11 2023
...THE TORNADO WARNING FOR CENTRAL CASEY AND NORTHEASTERN ADAIR
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT/1000
PM CDT/ for south central and central Kentucky.
LAT...LON 3726 8528 3726 8522 3727 8521 3727 8519
3730 8519 3738 8490 3726 8485 3721 8527
TIME...MOT...LOC 2014Z 255DEG 30KT 3728 8509
$$
DMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 11, 2:04 PM CDT, 57 minutes earlier.
Area forecast discussion, Jun 11, 2:04 PM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Louisville KY 304 PM EDT Sun Jun 11 2023 .Short Term...(This evening through Monday) Issued at 300 PM EDT Sun Jun 11 2023 ...Damaging Thunderstorm Winds Possible This Afternoon/Evening... Key Messages: * Best chance of strong/severe storms between 3-8 PM EDT. * Anywhere in the CWA is fair game, but most favorable in south central Kentucky. * Damaging winds are the main hazard, but locally heavy rain and large hail are secondary threats. * Thunderstorms also possible this morning, but will be non-severe. Discussion: Thunderstorms have developed under and just ahead of a compact upper level shortwave trough and sfc low over the Wabash. A dry slot wrapping in ahead of this wave this morning and early afternoon has allowed for partial sunshine with only SCT-BKN stratocu. Temperatures responded into the upper 70s to lower 80s with sfc dewpoints in the mid 60s to near 70 F in the warm sector. However, the dry slot is beginning to close off now with the arrival of deeper moisture and stronger forcing associated with the mid- level shortwave trough. MLCAPE will peak near 1500-2000 J/kg from now through 00z this evening. Mid-level lapse rates are marginal, and recent SDF ACARS soundings show a capping inversion near 800 mb. BNA ACARS soundings show a weaker inversion just above 850 mb. This is perhaps why initial updrafts have been a bit sluggish to develop vertically. But the wave just upstream will maximize forcing and mid-level winds now, through peak heating. The enhanced SW mid-level flow will result in effective bulk shear of 25-30 kt. Scattered to numerous multicellular clusters/segments will blossom this afternoon and evening. Storms will push east across central KY and southern IN into the evening hours, with the severe threat diminishing by 00z due to waning instability. Marginal deep and low-level shear continues to suggest a low tornado risk, however cannot rule out a brief tornado should a bowing segment become oriented perpendicular to the WSW 0-3 km shear vector. The main threat continues to be damaging straight-line winds. Hail and locally torrential rainfall are secondary threats. Large hail should be isolated and limited to the strongest storms. Convection diminishes in the Bluegrass and Lake Cumberland regions by late this evening, though showery weather continues for the eastern CWA into late tonight. Conditions gradually dry out from west to east overnight as cooler, drier air advects in behind the cold front. Temperatures dip into the 50s by daybreak Monday. A closed upper level low continue to pivot southeast over the Great Lakes on Monday. Stratus will likely persist through a lot of the morning, with a clearing trend for the afternoon hours. Highs will be cooler in the low to mid 70s. && .Long Term...(Monday night through Sunday) Issued at 255 PM EDT Sun Jun 11 2023 The long term period will be characterized by an occluded upper low over the Great Lakes, and a quasi-stationary boundary stretching across the TN Valley through much of the week. A series of disturbances will ride through the upper zonal flow over the Deep South, resulting in daily low-end shower chances for Tue-Fri. Dry weather is expected for most of the week, with any PoPs mainly in the afternoon hours. Trend has continued to trim back PoPs each day this week, with mainly 15-20% chances for those days mentioned. On Tuesday, we look to be squeezed between the boundary to our south and the upper low to our northeast, so may see some showers across south-central KY and northern KY, but much of central KY should remain dry. For Wednesday and Thursday, the upper low shifts a bit further east, with shortwave energy focused more to our east. This should result in better precip chances to our east each day, with areas west of I-65 likely to remain dry. Temps will gradually creep back up into the upper 80s as we progress through the week, though Thursday should be the warmest day of the period with highs in the upper 80s, possibly near 90 in urban islands. Daily shower and storm chances continue into the weekend, especially for Saturday as the boundary across the TN Valley surges northward finally into KY. This results in board brush PoPs for much of the weekend, with temps in the mid 80s each afternoon. && .Aviation...(18Z TAF Issuance) Issued at 150 PM EDT Sun Jun 11 2023 SCT-BKN MVFR clouds linger at BWG and HNB, but dry air wrapping north through central KY will allow LEX to SCT and lift to VFR shortly. Attention now turns to convection developing across IL, SW IN, and western KY. BWG and HNB start this TAF period with VCTS. Numerous thunderstorms are expected from 19-20Z through 01Z before convection begins to weaken as it pushes off to the east. Torrential rainfall could briefly reduce conditions to IFR/LIFR with any storm. Storms will also be capable of frequent lightning, gusty winds, and hail. Showers continue east of I-65 into late tonight as IFR and low-end MVFR stratus also spreads east across central KY and southern IN. Ceilings should slowly improve Monday morning after sunrise. Sfc winds veer northwesterly late this evening and tonight behind the cold front. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...EBW Long Term...CJP Aviation...EBW
Hazardous weather outlook, Jun 11, 2:34 PM CDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 334 PM EDT Sun Jun 11 2023 KYZ027>030-034>036-038>041-045>049-053>057-061>067-070>078-081-082- 121945- Grayson-Hardin-Bullitt-Jefferson KY-Shelby-Franklin-Scott KY-Spencer- Anderson-Woodford-Fayette-Nelson-Washington KY-Mercer-Jessamine- Clark KY-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart- Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 334 PM EDT Sun Jun 11 2023 /234 PM CDT Sun Jun 11 2023/ ...SEVERE THUNDERSTORM WATCH 265 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms this afternoon and evening could become strong to severe with damaging winds in excess of 60 mph. The most favorable time for severe storms will be through 9 PM EDT. In addition to the damaging wind threat, locally heavy rainfall and large hail will be secondary hazards. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed this afternoon and evening. GENERAL STORM MOTION OF THE DAY: Storms this afternoon will move to the east-northeast at 35 to 40 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>026-031>033-037-042-043-121945- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Oldham- Trimble-Henry-Harrison KY-Bourbon-Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, La Grange, Bedford, Milton, New Castle, Cynthiana, Paris, and Carlisle 334 PM EDT Sun Jun 11 2023 /234 PM CDT Sun Jun 11 2023/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms this afternoon and early evening could become strong to severe with damaging winds in excess of 60 mph. The most favorable time for severe storms will be through 7 PM EDT. In addition to the damaging wind threat, locally heavy rainfall will be a secondary hazard. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed this afternoon into early evening. GENERAL STORM MOTION OF THE DAY: Storms this afternoon will move to the east-northeast at 35 to 40 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EBW
In the hours before
Special weather statement, Jun 11, 1:35 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
235 PM EDT Sun Jun 11 2023
INZ083-084-089-111900-
Crawford IN-Perry IN-Dubois IN-
235 PM EDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of southeastern Dubois,
northwestern Crawford and northwestern Perry Counties through 300 PM
EDT/200 PM CDT/...
At 234 PM EDT/134 PM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles northeast of Santa Claus, moving northeast at 20
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Crawford, northwestern Perry and southeastern Dubois Counties,
including the following locations... Riceville, Celestine, Saint
Marks, Mentor, Birdseye, Eckerty, Wickliffe, Adyeville, Saint Anthony
and Siberia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3844 8679 3841 8669 3840 8668 3840 8666
3836 8655 3815 8675 3817 8680 3818 8680
3818 8679 3821 8679 3821 8686
TIME...MOT...LOC 1834Z 203DEG 19KT 3821 8679
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ALLSpecial weather statement, Jun 11, 2:08 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Louisville KY
308 PM EDT Sun Jun 11 2023
KYZ065-111945-
Taylor KY-
308 PM EDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of central Taylor
County through 345 PM EDT...
At 308 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Campbellsville, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Campbellsville around 320 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3724 8539 3725 8539 3729 8542 3745 8521
3745 8519 3739 8511 3738 8513 3736 8513
3733 8515 3726 8526 3726 8527 3724 8531
3723 8531 3721 8535
TIME...MOT...LOC 1908Z 229DEG 28KT 3724 8534
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DMSpecial weather statement, Jun 11, 2:17 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Louisville KY
217 PM CDT Sun Jun 11 2023
KYZ073-111945-
Allen KY-
217 PM CDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of southeastern Allen
County through 245 PM CDT...
At 217 PM CDT, Doppler radar was tracking a strong thunderstorm near
Westmoreland, moving northeast at 40 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Scottsville around 225 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3664 8622 3665 8631 3682 8607 3681 8607
3681 8605 3679 8605 3678 8603 3677 8605
3676 8604 3676 8601 3674 8598 3671 8598
3666 8595 3665 8595 3663 8597
TIME...MOT...LOC 1917Z 232DEG 34KT 3663 8617
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CGSpecial weather statement, Jun 11, 2:26 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
326 PM EDT Sun Jun 11 2023
KYZ054-065-066-112000-
Marion KY-Taylor KY-Casey KY-
326 PM EDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of southeastern Marion,
east central Taylor and northern Casey Counties through 400 PM EDT...
At 326 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Campbellsville, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Marion, east central Taylor and northern Casey Counties, including
the following locations... Peytons Store, Bass, Mannsville, Atterson,
Feathersburg, Ellisburg, Chilton, Middleburg, Jacktown and
Butchertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central and central Kentucky.
&&
LAT...LON 3738 8524 3753 8499 3753 8490 3754 8487
3753 8486 3747 8486 3743 8485 3739 8480
3737 8475 3730 8514 3731 8517 3731 8519
3729 8519 3729 8521
TIME...MOT...LOC 1926Z 246DEG 35KT 3735 8515
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
DMSpecial weather statement, Jun 11, 2:36 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
336 PM EDT Sun Jun 11 2023
KYZ064-065-077-112000-
Taylor KY-Adair KY-Green KY-
336 PM EDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of southern Green,
central Taylor and north central Adair Counties through 400 PM
EDT/300 PM CDT/...
At 336 PM EDT/236 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Greensburg, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Greensburg around 250 PM CDT.
Other locations in the path of this storm include Campbellsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT/1000
PM CDT/ for south central and central Kentucky.
&&
LAT...LON 3714 8562 3724 8566 3742 8528 3717 8517
TIME...MOT...LOC 1936Z 249DEG 32KT 3720 8559
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ALLSpecial weather statement, Jun 11, 2:59 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
259 PM CDT Sun Jun 11 2023
KYZ075-081-112030-
Monroe KY-Cumberland KY-
259 PM CDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of southeastern Monroe
and southeastern Cumberland Counties through 330 PM CDT...
At 259 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Celina, moving northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Burkesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kentucky.
&&
LAT...LON 3668 8553 3683 8534 3672 8526 3671 8526
3663 8549
TIME...MOT...LOC 1959Z 237DEG 27KT 3667 8548
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:08 PM CDT | Special Weather Statement | LMK | Taylor | 37 min |
| Jun 11, 2:17 PM CDT | Special Weather Statement | LMK | Allen | 28 min |
| Jun 11, 2:26 PM CDT | Special Weather Statement | LMK | Casey | 34 min |
| Jun 11, 2:36 PM CDT | Special Weather Statement | LMK | Green, Taylor | 24 min |
| Jun 11, 2:37 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 38 min |
| Jun 11, 2:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 31 min |
| Jun 11, 2:55 PM CDT | Severe Thunderstorm Warning | LMK | Clinton | 35 min |
| Jun 11, 2:59 PM CDT | Special Weather Statement | LMK | Cumberland | 31 min |
| Jun 11, 3:03 PM CDT | Special Weather Statement | LMK | Russell | 27 min |
| Jun 11, 3:18 PM CDT | Special Weather Statement | LMK | Lincoln | 27 min |
| Jun 11, 3:19 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 26 min |
| Jun 11, 3:29 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe | 20 min |
| Jun 11, 3:35 PM CDT | Special Weather Statement | LMK | Ohio | 25 min |
| Jun 11, 3:49 PM CDT | Special Weather Statement | LMK | Warren | 26 min |
| Jun 11, 4:02 PM CDT | Special Weather Statement | LMK | Butler | 28 min |
| Jun 11, 4:21 PM CDT | Special Weather Statement | LMK | Butler | 24 min |
| Jun 11, 4:31 PM CDT | Areal Flood Advisory | LMK | Clinton | 3 hr |
| Jun 11, 4:44 PM CDT | Special Weather Statement | LMK | Edmonson, Logan, Simpson, Warren | 31 min |
| Jun 11, 4:46 PM CDT | Special Weather Statement | LMK | Grayson | 29 min |
| Jun 11, 4:59 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 31 min |
| Jun 11, 5:12 PM CDT | Special Weather Statement | LMK | Edmonson, Hart | 33 min |
| Jun 11, 5:14 PM CDT | Special Weather Statement | LMK | Simpson | 31 min |
| Jun 11, 5:21 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 39 min |
| Jun 11, 5:34 PM CDT | Special Weather Statement | LMK | Adair, Green, Larue, Marion, Taylor | 26 min |
| Jun 11, 5:44 PM CDT | Special Weather Statement | LMK | Barren | 31 min |
| Jun 11, 6:11 PM CDT | Special Weather Statement | LMK | Adair, Boyle, Jessamine, Mercer, Taylor | 34 min |
| Jun 11, 6:26 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 34 min |
Nearby
Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.